# SDR DALA2025093007107

- Difficulty date: September 25, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,018 hours, 6,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCUFF PLATE FASTENER HOLE ON FWD SERVICE DOOR, 14OL, 12OL, 11OL, 10OL, 9OL, 7OL, 6OL, 5OL, AND 4OL, HAVE EVIDENCE OF CORROSION.   REMOVED CORROSION ON FWD SERVICE DOOR SCUFF PLATE AREA, FOUND OUT OF LIMITS IAW A220 ASRP J51-21-06, J53-21-05. RESTORE FINISH AND PERFORMED ALL WORK IAW ERA 628957-14. (1217795)
